# SDR DALA2024020201492

- Difficulty date: February 1, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N304DN
- Make and model: Airbus A321-213
- Aircraft serial: 7112
- Aircraft time: 22,217 hours, 10,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3004, OVERHEAD EMERGENCY LIGHT LENS ABOVE ROWS 1 AND 4 ARE MISSING. CORRECTIVE ACTION: INSTALLED LENS COVERS. (LP 5018293)
